Jon R.
Mood:
Last Activity:
Oct 27, 2021 at 2:29 AM
Joined:
Feb 6, 2015
Messages:
68
Trophy Points:
296

Post Ratings

Received: Given:
Like 7 10
Agree 9 6
Helpful 2 0
Hug 75 1
Good Question 1 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 2 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 1 0

Followers 1

Gender:
Male

Share This Page

Jon R.

Member, Male

Jon R. was last seen:
Oct 27, 2021 at 2:29 AM
    1. JT Missy
      JT Missy
      Hi Jon, JT Missy here. Sorry i do not have an answer for you except to say some people i talk to with tinnitus have noticed an increase in tinnitus after the shot. I have talked to several medical professionals about the shot and reports of people getting tinnitus or it getting worse. there are 100's of studies going on right now and 1 of them is about hearing loss and the vaccine.
      1. Damocles likes this.
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Tinnitus Since:
    2001 & then again in 2021
    Cause of Tinnitus:
    1st tone 2001 ear plugs, 3 other tones 2021 Pfizer vaccine